# SDR SWI2025F00792

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE AT APPROX FS581 STGR 18L. (MARKED)   (C-CHECK RO 06/29/2025)PERFORMED FRAME SPLICE REPAIR REF CRJ900 SRM 53-00-06-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DRAWING SH690-33100, REV N. COMPLIED WITH ALL STEPS OF SKYWEST TASK CARD 51-900-1002-SKY. LEAK TEST GOOD.  SEE CONTINUE CARD FOR ALL DETAILS.
